# SDR AALA202312110636

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 34,075 hours, 13,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAS REPORT THE ARMING LEVER ON DOOR 4L WAS UNUSALLY LOOSE. RESECURED YELLOW EMERGENCY CONTROL HANDLES ON 4L.
